# SDR FDEA201408262313

- Difficulty date: August 26, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002131
- Part serial: A10151
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 1 CORROSION ON NOSE SKIN LOWER SURFACE SLAT.  REPAIRED IAW EA F-5750-TO310402.
